# SDR USAA2013011000019

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 49,722 hours, 20,874 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS ROW 10DEF EMERGENCY OXYGEN CONTAINER FAILED THE MANUAL RELEASE TEST.  MAINTENANCE REPLACED EMERGENCY OXYGEN CONTAINER AT ROW 10DEF PER MM 35-21-41-400-001A.
